# SDR AT0000326

- Difficulty date: May 29, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N828AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND FORWARD ENTRY FLOOR SUPPORT AT BS 160-200 CORRODED BEYOND LIMITS.    FABRICATED AND INSTALLED NEW FLOOR SUPPORT AT BS 160-200 IAW DC9 SRM 53-01 FIG 1, 51-10-02, 51-30-02, 51-30-01, AND 53-20-01.
